# SDR FCPR200800100

- Difficulty date: February 18, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Filed by: Atlantic Aviation Oregon General Aviation Services, repair station FCPR831D
- Make and model: Cessna 402C
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 3AF32C87N2
- Part serial: 767559
- Condition: Corroded
- Location: Propeller
- Part time: 17,548 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DISASSEMBLY OF PROPELLER, FOUND CORROSION IN HUB BEYOND LIMITS, FOUND HUB HAD BEEN REPAIRED IN AN AREA WHERE NO REPAIR ALLOWED.
